On the length of binary forms

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationQuadratic and higher degree forms
PublisherSpringer New York LLC
Number of pages26
StatePublished - 2013

Publication series

NameDev. Math.
PublisherSpringer, New York

Cite this

Reznick, B. (2013). On the length of binary forms. In Quadratic and higher degree forms (Vol. 31, pp. 207-232). (Dev. Math.). Springer New York LLC. https://doi.org/10.1007/978-1-4614-7488-3_8